# SDR SWIA202311270926

- Difficulty date: September 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,974 hours, 31,253 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SEAT RAIL TRACK BETWEEN FS677.00 TO FS693.00 HAS NUMEROUS SPOTS OF CORROSION   (C-CHECK RO 11/24/2023)   INSTALLED NEW L/H SIDE SEAT RAIL BETWEEN FS677.00- FS693.00 REF CRJ-700 AMM 53-00-49-400-801-A03 USED NEW 18EA MS21042L3 - NUT, 11EA NAS1580A3T5 - BOLT, FLUSH HD, 2EA NAS1580A3T14 - BOLT, CSK HD, NAS620A10L - WASHER, FLAT 10EA, NAS517-3-4 - SCREW 15EA, NAS1580A3T6 - BOLT, CSK HD 3EA, NAS1580A3T14 - BOLT, CSK HD 2EA, NAS1149D0332K - WASHER 12EA, MS21042L3 - NUT 48EA, NAS517-3-4 - SCREW 25EA, NAS1580A3T4 - SCREW12EA
